# SDR AMWA89426BC

- Difficulty date: January 4, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 19,044 hours, 33,091 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 083364
- Condition: Discharged
- Location: Master
- Part time: 16,409 hours, 23,151 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ILLUMINATED IN FLIGHT. MAINTENANCE REPLACED BATTERY AND CLEARED DISCREPANCY.
